# SDR UPS07850503

- Difficulty date: August 8, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56153741
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAJOR CORROSION BETWEEN STA 1620 - 1640 L31L - L31R, BETWEEN SKIN AND INTERNAL DOUBLER, CORROSION AROUND OUTFLOW VALVE.  REMOVED AND REPLACED BELLY SKIN FROM STA 1490 - 1690 L31L - L31R IAW SRM 51-1-20D AND SRM 51-1-21.
